Vol. 98, No. 2, 1982

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Sur les équations différentielles linéaires p-adiques. II

P. Robba

Vol. 98 (1982), No. 2, 393–418
Mathematical Subject Classification 2000
Primary: 12B40, 12B40
Secondary: 12H25, 14G20, 34A99
Milestones
Received: 15 September 1980
Published: 1 February 1982
Authors
P. Robba